# SDR MALA010705

- Difficulty date: September 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L387105A
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON FLIGHT 3236, LEAK SOMEWHERE IN RT WHEEL WELL CAUSED MAIN ACCUMULATOR AND RESERVOIR TO DECREASE TO ZERO.  GEAR WAS EXTENDED BY T-HANDLE.  PERFORMED A ZERO FLAP LANDING.  AIR TURNBACK TO RST.  MAINTENANCE REPLACED  HYDRAULIC SWIVEL AT TOP OF DRAG LINK (GOING TO DOWN LOCK ACTUATOR) P/N L387105A.  PERFORMED LEAK AND OPS CHECKS OF GEAR AND EMERGENCY EXTENT ION TEST PER AMM 32-30-00.  REPLACED LT AND RT SEPARATION BOLTS 32-34-15, PERFORMED TEST OF SEPARATION BOLTS ELECT SYS 32-34-20.
